# SDR USAA951277

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812170
- Condition: Corroded
- Location: Bs 967 Bs 947
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH CORRODED AREA BETWEEN BS 967 AND BS 947 AT RBL 7 INCHES ON INTERCOSTAL.  REPLACED INTERCOSTAL, WEIGHT CHANGE LESS THAN 1 POUND, REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
